# SDR AALA202309269728

- Difficulty date: September 23, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N734AR
- Make and model: Boeing 777323
- Aircraft serial: 31480
- Aircraft time: 33,017 hours, 3,798 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454052
- Part serial: 13443
- Condition: Odor
- Location: Zone 100 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: INFLIGHT ENTERTAINMENT SYSTEM (IFES) HAS BURNING SMELL BY DOOR 3L. REMOVED AND REPLACED INFLIGHT ENTERTAINMENT SYSTEM (IFE) FAN. PER  AMM 21-27-35. FUNCTIONAL CHECK GOOD.
